# SDR SIMA20150412005

- Difficulty date: April 12, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 27,920 hours, 23,888 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14524568009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS CORROSION & DAMAGED PAINT FRAME 60, STRINGERS 20R - 21R.  REPAIRED FUSELAGE SKIN IAW ERS-EM-53MR-1201.
